MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER 40MM +3MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER 40MM +3MM
Model Number 1365.50.815
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production records did not highlight any anomaly nor non-conformity on lot number involved (23at24a).The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery occurred on (b)(6) 2026, due to shoulder dislocation.Pre-existing following components has been explanted: smr reverse liner +3mm d.40mm (part number 1365.50.815, lot.23at24a, ster.2400018); smr glenosphere ø 40mm (part number 1374.09.121, lot.2415894, ster.2400152); smr connector small r (part number 1374.15.305, lot.2325339, ster.2300250); and replaced with new following ones: smr reverse liner retentive +3mm d.40mm (part number 1365.50.816); smr glenosphere ø 40mm (part number 1374.09.121); smr connector lat.+4mm small r (part number 1374.15.314).Previous surgery has been performed on (b)(6) 2024.Patient is male, date of birth (b)(6) 1943.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE LINER 40MM +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key25687433
Report Number3008021110-2026-00253
Device Sequence Number15880437
Product Code PHX
UDI-Device Identifier08033390102933
UDI-Public8033390102933
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.815
Device Lot Number23AT24A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale